# SDR USAA950221

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0366 - AFTER TAKEOFF, THE GEAR WOULD NOT RETRACT.  CAPTAIN WENT THROUGH PROPER PROCEDURES AND RECEIVED THREE GREEN DOWNLOCK LIGHTS.  CREW DECIDED TO RETURN TO CLT.  MAINTENANCE RECHARGED THE HYDRAULIC RESERVOIR PRESSURE.  HYDRAULIC SYSTEM AND LANDING GEAR OPERATIONS CHECKED GOOD.  (X)
